# SDR C2XA97CL091

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145
- Aircraft serial: 145019
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 741 hours
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CLE - DURING A SCHEDULED INSPECTION, THE RIGHT HAND ENGINE OIL PRESSURE EXCEEDED MANUFACTURER'S LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT HAND ENGINE IAW CONTINENTAL EXPRESS TASK CARD NR 6271001.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (X)
